# SDR SWAA2023080474111

- Difficulty date: July 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 25.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.773 INCHES 2023-422271<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 60009161631; CAL DUE DATE: 31-JAN-24;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101U102020 DUE DATE: 30 AUG 23.;[03] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X11290U021704; DUE DATE: 12 MAR 24.;[04] PERFORMED REPAIR ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 25.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW EA# 23-155-02228 WIP1 AND EA COVER # 23-155-02228 SEE INDIVIDUAL SIGN OFFS BELOW;[05] CORRECTED STEP 4 : PERFORMED REPAIR ON RH HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STATION 193.90 RIB; 25.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW EA# 23-155-02228 WIP1 AND EA COVER # 23-155-02228 SEE INDIVIDUAL SIGN OFFS BELOW;[06] PERFORMED REPAIR ON RH HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STATION 193.90 RIB; 25.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW EA# 23-155-02228 WIP1 AND EA COVER # 23-155-02228 SEE INDIVIDUAL SIGN OFFS BELOW;[07] CORRECTED STEP 6: PERFORMED REPAIR ON RH HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STATION 193.90 RIB; 25.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW EA# 23-155-02228 WIP1 AND EA COVER # 23-155-02228 SEE INDIVIDUAL SIGN OFFS BELOW ITEM RII
